# SDR UIEA2023052200486

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 93,848 hours, 16,031 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING REPAIR ON LH V.S.T. CHORD BETWEEN FRONT SPAR AND REAR SPAR AT FIN STA 595.00 FIN WL378.15 LBL 7( 1) REMOVED THE EXISTING REPAIR PARTS IAW SRM 51-40-02-0G-0 REV 97. 2) PERFORMED EI T2023A55M-1062 REV 1 SEQUENCE B. 3) ACCOMPLISHED EI T2023A55M-1062 REV 2. 4) JOB COMPLETED AND CONDITION CHECK NORMAL )
